Legs shape this question feed

sonali dholam, 28 September 2011 14:59

swamiji my legs are not straight they have little bends below nees which looks very dirty when i were chudidar dress so please suggest me any yoga to bring them in straight shape Bend shape means like this which is shown in symbolic sign ()

Tags: Bones, Weakness, Legs
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Hello,

Greetings from myyog.com,

There are many reasons for bent legs below the knees. First of all, you need to undergo some diagnostic tests and bone marker tests and sometimes other diagnostic tests like radiographs etc. after ruling our all possible causes, one should go for appropriate treatments. If there is any deficiency of Vitamin D, or osteoporosis, or Osteogenesis imperfect condition, you can consume medicines like ayurvedic or herbal medicines, siddha, or other system of medicines which is very important . There are certain ayurvedic Panchakarma Treatments such as oil bath, massage etc. which may give symptomatic relief as well to strengthen your bones. You can be on certain ayurvedic medicines which give strength to bones and fragility can be minimized. Vitamin D3 should be rectified if there is any deficiencies. Following medicines will help you, Ayu-Vit multivitamin Capsules, Ashwagandha Capsules, and R-Compound for internal usage.

For more details, you can contact us.

With regards, Dr.Vijay.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Vijay on 30 September 2011 13:35

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


How to make my bones and muscles stroger

asked by anu deep on 18 September 2016 0:23
Now a days i practicing for runnig and i have pain in my knee and streching in my thighs What will i eat and do which makes us comfortable... Read More
1 reply  -  Related Tags: Bones
Expert's Advice (YogaGuru):- Consume protein and calcium rich diet such as: Egg white, boiled chicken, Paneer, Curd, milk etcShilajit can also be administered with milk daily in the evening for strength and staminaAshwagandha churna is very good for joints and body.. Read more

Knee pain, touching of bones nearly

asked by saurabhg.bowen on 1 December 2015 2:11
Hello sir, I m 21 years old, I have been masturbating from 2008 regularly in more frequency, from the last 3 years I m having pain in the knee, I used to get cracking sound, I recently got a an xray, its normal, And coming to the knee, I m feeling that my two bones which are connected, are just near and making contact with each other, it I'd making sound when I m walking, I think there is... Read More
2 replies  -  Related Tags: Artiritis
Expert's Advice (Dr.Ramani):- Masturbation is not the cause of the knee pain. But it is better to avoid when you have health issues like weakness, giddiness or loss of weight. Semen is considered as the seventh dhathu and the seven other dhathus which are plasma, blood, muscle, fat, bone and bone marrow together form the ojas which gives strength and nourishment to the body. So excessive masturbation is not advisable with health.. Read more

Patanjali for bones and joints

asked by Harvey on 10 April 2011 12:10
Hi, Please provide information on patanjali for bones and joints ?, thanks for your... Read More
5 replies  -  Related Tags: Patanjali joints, Bones, Joints
Expert's Advice (Dr.Ramani):- Weakness in the knees is caused commonly due to arthritis, infections, injury or as a secondary problem. Please let me know the investigation reports to guide you further. Ayurvedic medicines and treatments helps to improve the function of the joint. Kapha dosha is the seat of joint and hence lifestyle that balances kapha will be beneficial. Treatments like janu vasti where the oil will stand on the.. Read more

Pain in bones & unexplained tiredness

asked by Shallu 2101 on 1 December 2017 9:53
Dear sir, I m 44 yr old home maker.. I have history of thyroid deficiency n taking Thyronorm tab 50 mcg for last 5-6 years.. I have been experiencing pain in joints especially hands and feet with fetigue, tiredness,muddy thinking , confusion, palpitation, slow thinking , depression , increased appetite n weight gain for last few days .. got my tests done from a lab , results of which shows Vit D ... Read More
1 reply  -  Related Tags: Deficiency, Vit





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.